# SDR SIMA2012017011

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 20,344 hours, 17,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3441 THE CREW REPORTED THE FLASHLIGHT OVER THE CAPTAINS  SEAT SWITCH IS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REMOVED AND REPLACED THE CAPTAIN'S FLASHLIGHT IAW EMB 145 AMM 33-50-16 P/T.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
